| Model Number |
01.18.231 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/31/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 185801: 28 items manufactured and released on (b)(6) 2018.Expiration date: (b)(6) 2023.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 3 years and 5 months after the primary surgery, the patient came in reporting pain due to aseptic loosening of the stem and the cause is unknown.The surgeon revised the medacta stem and head with competitor components and the surgery was completed successfully.